MathSciNet Relay Station
MathSciNet bibliographic data
MR2055739 53C42
Gálvez, José Antonio; Martínez, Antonio; Milán, Francisco Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity. Trans. Amer. Math. Soc. 356 (2004), no. 9, 3405–3428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement